| Model Number |
24950KLQ |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor was "warm".The patient stated that most of the time, the remote monitor was just slightly warm but also stated that the remote monitor had been "too hot to touch".It was offered to send a new remote monitor as it should not get "hot".The patient opted to check for a few days and would call back if the patient was still concerned.The monitor remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.